Thumbnail
Access Restriction
Open

Author Sinhaa, Bikas K. ♦ Saharaya, Rita ♦ Mukhopadhyay, Anis C.
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Tukey's non-additive model ♦ Block designs ♦ Optimal inference on interaction parameter
Education Level UG and PG
Learning Resource Type Article
Journal Communications in Statistics - Theory and Methods
Volume Number 19
Issue Number 2
Page Count 26
Starting Page 764
Ending Page 739